# SDR USAA040329

- Difficulty date: June 9, 2004
- Submitted: July 19, 2004
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 0997
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: R53070089202
- Condition: Corroded
- Location: Fuselage
- Part time: 16,153 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - FOUND SEAT TRACK CORRODED 1 INCH BY 5 INCH BY .032 INCH AREA, FRAME 24 BL Y-1292.  INSTALLED NEW SEAT TRACK SEGMENT AND SPLICES.  (M)
